# SDR USAA001208

- Difficulty date: August 7, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N625VJ
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 20,836 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SEAT TRACK CORRODED 2 INCHES BY 2 INCHES, SEAT TRACK AT STATION 1640, RBL 45.5.  REMOVED AND REPLACED SEAT TRACK PER SRM 51-10-00.  CORROSION LEVEL 1.  (M)
